MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF4; ICD

BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF4; ICD
Model Number 393041
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to eos.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, showing an eos battery status activated on october 30, 2022, with 242 charging cycles recorded in the devices memory.The device was subjected to electrical analysis, and the eos status was reset with a technical programmer.Subsequent interrogation confirmed the eos battery status.Analysis of available iegms revealed disturbances in the ventricular channel (episodes 129-155).A minimum of 128 inappropriate charging cycles were identified; however, no inappropriate shock deliveries were observed.Hence, the amount of charge taken from the battery was verified and the battery condition was found to be as anticipated.In conclusion, the analysis confirmed activation of the eos battery status on october 30, 2022.The eos battery status was found to be as anticipated based on the amount of charge taken from the battery.The analysis revealed no indication of a device malfunction.

Brand Name
ITREVIA 7 VR-T DF4
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19306549
Report Number1028232-2024-02621
Device Sequence Number6598989
Product Code LWS
UDI-Device Identifier04035479129569
UDI-Public(01)04035479129569(17)180131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number393041
Device Catalogue Number393041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR
Patient SexFemale